# SDR AUS20010879

- Difficulty date: August 7, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: A78722001
- Condition: Broken
- Location: Mlg
- Component: Landing Gear Po
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOOR FORWARD UPLOCK ASSEMBLY RETURN SPRING BROKEN.
